File Download
  • No File Attached
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: Hankel norm approximation of linear systems with time-varying delay: Continuous and discrete cases
  • Basic View
  • Metadata View
  • XML View
TitleHankel norm approximation of linear systems with time-varying delay: Continuous and discrete cases
 
AuthorsGao, H2
Lam, J1
Wang, C2
Wang, Q1
 
Issue Date2004
 
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp
 
CitationInternational Journal Of Control, 2004, v. 77 n. 17, p. 1503-1520 [How to Cite?]
DOI: http://dx.doi.org/10.1080/00207170412331323641
 
AbstractThis paper investigates the problem of Hankel norm model reduction for linear systems with time-varying delay in the state. For a given stable system, our attention is focused on the construction of reduced-order model, which guarantees the corresponding error system to be asymptotically stable and has a specified Hankel norm error performance. Two different approaches are proposed to solve this problem. One casts the model reduction into a convex optimization problem by using a linearization procedure, and the other is based on the cone complementarity linearization idea, which casts the model reduction into a sequential minimization problem subject to linear matrix inequality constraints. Both continuous and discrete time cases are considered. A numerical example is provided to show the effectiveness of the proposed theory.
 
ISSN0020-7179
2012 Impact Factor: 1.008
2012 SCImago Journal Rankings: 1.855
 
DOIhttp://dx.doi.org/10.1080/00207170412331323641
 
ISI Accession Number IDWOS:000226138400006
 
ReferencesReferences in Scopus
 
DC FieldValue
dc.contributor.authorGao, H
 
dc.contributor.authorLam, J
 
dc.contributor.authorWang, C
 
dc.contributor.authorWang, Q
 
dc.date.accessioned2012-08-08T08:43:43Z
 
dc.date.available2012-08-08T08:43:43Z
 
dc.date.issued2004
 
dc.description.abstractThis paper investigates the problem of Hankel norm model reduction for linear systems with time-varying delay in the state. For a given stable system, our attention is focused on the construction of reduced-order model, which guarantees the corresponding error system to be asymptotically stable and has a specified Hankel norm error performance. Two different approaches are proposed to solve this problem. One casts the model reduction into a convex optimization problem by using a linearization procedure, and the other is based on the cone complementarity linearization idea, which casts the model reduction into a sequential minimization problem subject to linear matrix inequality constraints. Both continuous and discrete time cases are considered. A numerical example is provided to show the effectiveness of the proposed theory.
 
dc.description.natureLink_to_subscribed_fulltext
 
dc.identifier.citationInternational Journal Of Control, 2004, v. 77 n. 17, p. 1503-1520 [How to Cite?]
DOI: http://dx.doi.org/10.1080/00207170412331323641
 
dc.identifier.citeulike85036
 
dc.identifier.doihttp://dx.doi.org/10.1080/00207170412331323641
 
dc.identifier.epage1520
 
dc.identifier.isiWOS:000226138400006
 
dc.identifier.issn0020-7179
2012 Impact Factor: 1.008
2012 SCImago Journal Rankings: 1.855
 
dc.identifier.issue17
 
dc.identifier.scopuseid_2-s2.0-11144292055
 
dc.identifier.spage1503
 
dc.identifier.urihttp://hdl.handle.net/10722/156726
 
dc.identifier.volume77
 
dc.languageeng
 
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp
 
dc.publisher.placeUnited Kingdom
 
dc.relation.ispartofInternational Journal of Control
 
dc.relation.referencesReferences in Scopus
 
dc.titleHankel norm approximation of linear systems with time-varying delay: Continuous and discrete cases
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Gao, H</contributor.author>
<contributor.author>Lam, J</contributor.author>
<contributor.author>Wang, C</contributor.author>
<contributor.author>Wang, Q</contributor.author>
<date.accessioned>2012-08-08T08:43:43Z</date.accessioned>
<date.available>2012-08-08T08:43:43Z</date.available>
<date.issued>2004</date.issued>
<identifier.citation>International Journal Of Control, 2004, v. 77 n. 17, p. 1503-1520</identifier.citation>
<identifier.issn>0020-7179</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/156726</identifier.uri>
<description.abstract>This paper investigates the problem of Hankel norm model reduction for linear systems with time-varying delay in the state. For a given stable system, our attention is focused on the construction of reduced-order model, which guarantees the corresponding error system to be asymptotically stable and has a specified Hankel norm error performance. Two different approaches are proposed to solve this problem. One casts the model reduction into a convex optimization problem by using a linearization procedure, and the other is based on the cone complementarity linearization idea, which casts the model reduction into a sequential minimization problem subject to linear matrix inequality constraints. Both continuous and discrete time cases are considered. A numerical example is provided to show the effectiveness of the proposed theory.</description.abstract>
<language>eng</language>
<publisher>Taylor &amp; Francis Ltd. The Journal&apos;s web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp</publisher>
<relation.ispartof>International Journal of Control</relation.ispartof>
<title>Hankel norm approximation of linear systems with time-varying delay: Continuous and discrete cases</title>
<type>Article</type>
<description.nature>Link_to_subscribed_fulltext</description.nature>
<identifier.doi>10.1080/00207170412331323641</identifier.doi>
<identifier.scopus>eid_2-s2.0-11144292055</identifier.scopus>
<relation.references>http://www.scopus.com/mlt/select.url?eid=2-s2.0-11144292055&amp;selection=ref&amp;src=s&amp;origin=recordpage</relation.references>
<identifier.volume>77</identifier.volume>
<identifier.issue>17</identifier.issue>
<identifier.spage>1503</identifier.spage>
<identifier.epage>1520</identifier.epage>
<identifier.isi>WOS:000226138400006</identifier.isi>
<publisher.place>United Kingdom</publisher.place>
<identifier.citeulike>85036</identifier.citeulike>
</item>
Author Affiliations
  1. The University of Hong Kong
  2. Harbin Institute of Technology